# SDR AALA202202072661

- Difficulty date: February 4, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N903AA
- Make and model: Airbus A321-231
- Aircraft serial: 7566
- Aircraft time: 14,270 hours, 5,517 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664515
- Part serial: M14326
- Condition: Deformed
- Location: Zone 800 - Doors
- Part time: 12,469 hours, 4,691 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 841 SLIDE RAFT DEFORMED. REPLACED SLIDE RAFT PER AMM 25-62-44-400-803-A.
